Hypersensitivity reactions to nonsteroidal anti inflammatory drugs

The aim of the present study was to investigate a case of hypersensitivity pneumonitis associated with the use of temozolomide in the treatment of gliosarcoma. A 54-yr-old female developed dyspnoea, cough and hypoxia after surgical resection for gliosarcoma and adjuvant radio- and chemotherapy with temozolomide. A high-resolution computed tomography scan of the thorax showed a bilateral ground-glass pattern. Bronchoscopy with bronchoalveolar lavage and lung biopsies was performed. Bronchoalveolar lavage demonstrated significant lymphocytic alveolitis and transbronchial lung biopsies revealed lymphocytic infiltration with foamy macrophages, consistent with hypersensitivity pneumonitis. There was no evidence of other causes, including infections. After withdrawing temozolomide and initiating prednisolone therapy, the patient had no further pulmonary symptoms. To the present authors' knowledge, this is the first definitively described case of temozolomide-associated hypersensitivity pneumonitis.

On chest radiographs , a diffuse micronodular interstitial pattern (at times with ground-glass density in the lower and middle lung zones) may be observed. Findings are normal in approximately 10% of patients." In high-resolution CT scans , ground-glass opacities or diffusely increased radiodensities are present. Pulmonary function tests show reduced diffusion capacity of lungs for carbon monoxide ( DLCO ). Many patients have hypoxemia at rest, and all patients desaturate with exercise. [2] Extrinsic allergic alveolitis may eventually lead to Interstitial lung disease . [3]

In immune complex or Arthus (Type III) reaction, neither antibody nor antigen is fixed to cells. Rather, they combine in various ratios in blood and tissues. If they are in the proper ratio, they form microprecipitates, or immune complexes, in capillaries and venules. The immune complexes activate complement to form chemoattractants for neutrophils and monocytes. Microprecipitates and phagocytosing neutrophils block the small vessels, resulting in a typical Arthus reaction—lack of blood to the tissue and subsequent tissue necrosis and death.

Hypersensitivity reactions to nonsteroidal anti inflammatory drugs

hypersensitivity reactions to nonsteroidal anti inflammatory drugs

Media:

hypersensitivity reactions to nonsteroidal anti inflammatory drugshypersensitivity reactions to nonsteroidal anti inflammatory drugshypersensitivity reactions to nonsteroidal anti inflammatory drugshypersensitivity reactions to nonsteroidal anti inflammatory drugshypersensitivity reactions to nonsteroidal anti inflammatory drugs

http://buy-steroids.org